# SDR CALA9600848

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH SECTION OF STRINGER 21R CORRODED AT BS 416.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND REPAIR CHANNEL AND ANGLES WERE INSTALLED IAW SRM 53-10-3 FIGURE 1.
